# SDR HNAA2018072700175

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,094 hours, 39,899 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING TRAXI AND TAKEOFF ROLL AIRCRAFT PULLS TO THE LEFT. PERFORMED NWS SYSTEM QUICK ADJUSTMENT IAW AMM 32-50-00 OPS CHECK GOOD OK FOR SERVICE.
